# SDR 2024FA0000697

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: General aviation
- Aircraft: N9VOFE
- Make and model: Boeing 787-8
- Aircraft serial: 37122
- Aircraft time: 28,147 hours, 6,323 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 724Z3500309
- Part serial: 0628001
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-OFE CURRENTLY IN HANGAR FOR “C” CHECK. DURING THE ACCOMPLISHMENT OF ADSI IB787780009 (1L), FOUND GOUGING DAMAGE ON LOWER SECONDARY SLIDER (6H).
